Corrections to allometric equations and plant tissue chemistry for Hubbard Brook Experimental Forest

TitleCorrections to allometric equations and plant tissue chemistry for Hubbard Brook Experimental Forest
Publication TypeJournal Article
Year of Publication1994
AuthorsSiccama, TG, Hamburg, SP, Arthur, MA, Yanai, RD, Bormann, FH, Likens, GE
JournalEcology
Volume75
Pagination246-248
Publication Languageeng

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2017